Alert archive / Ohio / Flash Flood Warnings in 2012

Flash Flood Warning 30, NWS Wilmington, OH

September 5, 2012Hamilton County, Ohio

NWS Wilmington, OH issued this flash flood warning at Sep 5, 2012, 5:07 PM EDT for Hamilton County, Ohio. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 5, 2012, 5:07 PM EDT (21:07 UTC)
Expired
Sep 5, 2012, 6:01 PM EDT
In force
54 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Hamilton County, OH

The radar

The Cincinnati radar (KILN), 54 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
667 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WGUS51 KILN 052107
FFWILN
OHC061-052230-
/O.NEW.KILN.FF.W.0030.120905T2107Z-120905T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 630 PM EDT.

* AT 501 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED   
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED NEARLY TWO 
INCHES OF RAINFALL HAS OCCURRED IN THE PAST HOUR NEAR KENWOOD.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
ONE TO TWO INCHES POSSIBLE THROUGH 630 PM EDT. RUNOFF FROM THIS   
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

DO NOT ALLOW CHILDREN TO PLAY NEAR STORM DRAINS OR FLOODED CREEKS AND
STREAMS. THEY CAN EASILY BE SWEPT AWAY OR PULLED UNDER BY FAST MOVING
WATER.

&&

LAT...LON 3925 8431 3916 8433 3914 8448 3924 8449

$$
ASL
1 follow-up statement
954 
WGUS71 KILN 052201
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
601 PM EDT WED SEP 5 2012

OHC061-052210-
/O.CAN.KILN.FF.W.0030.000000T0000Z-120905T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON OH-
601 PM EDT WED SEP 5 2012

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EASTERN HAMILTON
COUNTY HAS BEEN CANCELLED...

HEAVY RAINFALL IS NO LONGER OCCURRING IN THE WARNED AREA...ENDING 
THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT 
TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3925 8431 3916 8433 3914 8448 3924 8449

$$
ASL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Sep 5, 3:34 PM EDT, 1 hour 33 minutes earlier.

Area forecast discussion, Sep 5, 3:34 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
334 PM EDT WED SEP 5 2012

.SYNOPSIS...
A WEAK DISTURBANCE AND COLD FRONT WILL BRING UNSETTLED WEATHER
ACROSS THE AREA TONIGHT. HIGH PRESSURE WILL BRING FAIR WEATHER
THURSDAY THROUGH FRIDAY. A STRONGER STORM SYSTEM AND COLD FRONT
WILL BRING PRECIPITATION TO OUR AREA BY FRIDAY NIGHT WITH COOLER
TEMPERATURES ARRIVING THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WEAKENING COMPLEX OF THUNDERSTORMS WILL MAINLY AFFECT OUR
SOUTHWESTERN ZONES INTO THE EARLY EVENING. SUFFICIENT MID LEVEL
SHEAR OF 35 KTS IS PRESENT TO COMBINE WITH MODEST CAPE OF AROUND
1500 J/KG TO ALLOW FOR A CHANCE FOR MAINLY LARGE HAIL AND DAMAGING
WINDS IN THE STRONGEST STORMS.

THE FORECAST IS A BIT TRICKY OVERNIGHT WITH AN APPROACHING COLD
FRONT AND A WEAK SURFACE LOW PASSING JUST TO OUR NORTH. MAJORITY
OF THE MODELS DEVELOP A THUNDERSTORM COMPLEX THIS EVENING ACROSS
WI/MI AND PROPAGATE IT QUICKLY SOUTHEASTWARD TOWARD OUR FORECAST
AREA. HAVE RAMPED UP POPS OVERNIGHT TO LIKELY ACROSS THE NORTHWEST
AND CHANCE ACROSS THE SOUTHEAST TO CAPTURE THIS FEATURE. THE MAIN
CAVEAT TO THIS POTENTIAL CONVECTIVE COMPLEX IS THE LOSS OF
INSTABILITY DUE TO CURRENT CONVECTION. THIS COULD CAUSE
SIGNIFICANT WEAKENING OF ANY CONVECTION AS IT WOULD MOVE CLOSER TO
OUR AREA. WILL HAVE TO WAIT AND SEE THE ACTUAL EVOLUTION OF THE
COMPLEX FOR FUTURE UPDATES AS IT HAS YET TO MATERIALIZE. IF THIS
SCENARIO INDEED PLAYS OUT...THEN A COLD POOL/REAR INFLOW JET COULD
RESULT IN A DAMAGING WIND THREAT LATER TONIGHT.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY/...
ANY REMNANT PRECIPITATION FROM OVERNIGHT CONVECTION WILL COME TO
AN END QUICKLY AFTER SUNRISE THURSDAY. A COLD FRONT WILL PUSH
ACROSS THE FORECAST AREA ON THURSDAY WITH WEAK SURFACE RIDGING
BUILDING IN BEHIND IT. THIS WILL RESULT IN TEMPERATURES IN THE LOW
80S NORTH OF THE FRONT ACROSS THE NORTH TO THE UPPER 80S ACROSS
THE SOUTH...CLOSER TO THE FRONT. THE FRONT WILL THEN STALL OUT
JUST SOUTH OF THE OHIO RIVER LATE THURSDAY. A CONTINUED STRONGER
TEMPERATURE GRADIENT ACROSS THE FORECAST AREA WILL GO INTO
THURSDAY NIGHT WITH THE COLD FRONT NEARBY. EXPECT TEMPERATURES
RANGING FROM THE UPPER 50S ACROSS THE NORTHWEST TO THE MIDDLE 60S
ACROSS THE SOUTH.

THE RIDGE WILL KEEP FAIR WEATHER IN PLACE THROUGH FRIDAY.
INCREASING CLOUD COVER AHEAD OF AN APPROACHING STORM SYSTEM WILL
KEEP TEMPERATURES IN THE LOW TO MID 80S ACROSS THE AREA FRIDAY
AFTERNOON.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
MODELS ARE IN GOOD AGREEMENT NOW WITH A MORE PROGRESSIVE SOLUTION IN
REGARD TO THE DEVELOPING MID/UPPER LEVEL TROUGH THAT WILL AFFECT THE
REGION THIS WEEKEND. AS A RESULT...HAVE SPED UP THE POPS SOMEWHAT
FOR FRIDAY NIGHT AS AN ASSOCIATED COLD FRONT APPROACHES FROM THE
WEST. EXPECT THE BEST CHANCE FOR PCPN TO BE LATE FRIDAY NIGHT INTO
SATURDAY MORNING...WITH PCPN CHANCES THEN TAPERING OFF FROM WEST TO
EAST THROUGH THE AFTERNOON HOURS ON SATURDAY. THERE ARE SOME MINOR
TIMING DIFFERENCES WITH THE FRONT AND THIS COULD HAVE AN AFFECT ON
TEMPERATURES FRIDAY NIGHT AND POSSIBLY INTO SATURDAY. THE 12Z NAM IS
SOMEWHAT SLOWER THAN THE 12Z GFS AND ECMWF. GIVEN THE MORE
PROGRESSIVE NATURE...HAVE TRENDED TOWARD THE FASTER SOLUTIONS...BUT
THEY MAY STILL BE SLOW ENOUGH TO KEEP TEMPS UP A BIT MORE ACROSS OUR
SOUTHEAST AT LEAST THROUGH FRIDAY NIGHT.

A WEAK SECONDARY SHORT WAVE WILL PIVOT DOWN ACROSS THE GREAT LAKES
SATURDAY NIGHT INTO SUNDAY. WITH A LITTLE BIT OF DIURNAL HELP...WE
COULD SEE SOME SPOTTY SHOWERS POP UP SUNDAY AFTERNOON...PRIMARILY
ACROSS THE NORTHERN PORTIONS OF OUR FA. HIGH PRESSURE WILL THEN
BUILD INTO THE REGION THROUGH THE MIDDLE PART OF NEXT WEEK. MONDAY
NIGHT MAY END UP BEING OUR COOLEST NIGHT WITH THE SURFACE HIGH CLOSE
TO BEING OVERHEAD. WE SHOULD THEN SEE A GRADUAL WARM UP TUESDAY INTO
WEDNESDAY AS WE GET INTO SOME RETURN FLOW ON THE BACK SIDE OF THE
SURFACE HIGH.

&&

.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
WESTERLY MID LEVEL FLOW WITH SEVERAL SHORTWAVES TRACKING THRU THE
GREAT LAKES WILL BRING CHANCES FOR THUNDERSTORMS. CONVECTION
PUSHING E ACRS INDIANA IN MODERATELY UNSTBL AIRMASS EXPECTED TO
PUSH INTO WESTERN OHIO DURG AFTN AND WEAKEN SOME. HAVE TEMPO GROUP
FOR THUNDER AT WESTERN TAF SITES BUT LIMITED MENTION TO VCSH AT
KCMH/KLCK. EXPECT VFR CONDITIONS IN THE WAKE OF THIS CONVECTION
EARLY THIS EVENING. 12A NAM/WRF MODEL SOLNS INDICATING THAT
ADDITIONAL THUNDERSTORM DEVELOPMENT WILL OCCUR TO OUR NW AND THEN
DROP SE INTO ILNS FA OVERNIGHT. DUE TO UNCERTAINTY HAVE LIMITED
MENTION OF CONVECTION TO VCSH ACRS THE WEST. WITH PARTIAL CLEARING...
LIGHT SWRLY WIND FLOW AND ABUNDANT LOW LEVEL MSTR...HAVE INCLUDED
THE MENTION OF FOG REDEVELOP TONIGHT. HAVE MVFR VSBY RESTRICTION
AT KCVG/KILN AND KLCK AND IFR AT KLUK. LIGHT SW FLOW OFF WARMER
CITIES MAY LIMIT FOG AT KDAY AND KCMH. SO HAVE NOT MENTIONED FOG
AT THESE SITES AT THIS TIME. ADDITIONAL THUNDERSTORM DEVELOPMENT
POSSIBLE THURSDAY AFTN WITH THE PASSAGE OF A COLD FRONT. HAVE
LIMITED MENTION TO VCSH LATE IN THE TAF PERIOD.

.OUTLOOK...MVFR CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AND
SATURDAY NIGHT.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...LATTO
NEAR TERM...LATTO
SHORT TERM...LATTO
LONG TERM...JGL
AVIATION...AR
Hazardous weather outlook, Sep 5, 3:13 PM EDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
313 PM EDT WED SEP 5 2012

INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-061915-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-
SCIOTO-
313 PM EDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO EARLY THIS EVENING AND
AGAIN LATER TONIGHT. A FEW OF THE STORMS MAY REACH SEVERE
LIMITS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO RELAY ANY SEVERE WEATHER REPORTS TO THE
NATIONAL WEATHER SERVICE.

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-061915-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
313 PM EDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT THE AREA
THROUGH THIS AFTERNOON. ADDITIONAL SCATTERED THUNDERSTORMS WILL BE
POSSIBLE LATER TONIGHT. A FEW OF THOSE STORMS MAY APPROACH SEVERE
LIMITS...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN
THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 5, 4:27 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT WED SEP 5 2012

OHZ077-052100-
HAMILTON OH-
427 PM EDT WED SEP 5 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HAMILTON COUNTY THROUGH
500 PM EDT...

AT 426 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR DENT...
MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CHEVIOT...MOUNT
HEALTHY...NORTH COLLEGE HILL...WYOMING...FINNEYTOWN AND CINCINNATI.

ALSO...DENT...MACK NORTH...MACK SOUTH...NORTHGATE...WHITE OAK...WHITE
OAK WEST...BRIDGETOWN NORTH AND GROESBECK ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3931 8473 3931 8470 3927 8445 3909 8451
      3916 8474
Local storm report, Sep 5, 4:39 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0437 PM     HEAVY RAIN       MOUNT STERLING          38.80N 85.07W
09/05/2012  E0.00 INCH       SWITZERLAND        IN   LAW ENFORCEMENT

            STANDING WATER WAS REPORTED ON AREA ROADWAYS DUE TO HEAVY
            RAINFALL.

&&

ASL
Special weather statement, Sep 5, 4:45 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
445 PM EDT WED SEP 5 2012

KYZ094-095-052115-
OWEN KY-GRANT KY-
445 PM EDT WED SEP 5 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GRANT AND OWEN COUNTIES
THROUGH 515 PM EDT...

AT 443 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LONG
RIDGE...MOVING EAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.

ALSO...LONG RIDGE...MONTEREY...TWIN BRIDGES...NEEDMORE...HOLBROOK...
STEWARTSVILLE...BEECHWOOD AND NATLEE ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3840 8489 3842 8489 3843 8493 3842 8495
      3844 8497 3847 8496 3849 8499 3867 8491
      3869 8487 3863 8453 3835 8473 3835 8474
Local storm report, Sep 5, 4:47 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     CARROLLTON              38.68N 85.16W
09/05/2012                   CARROLL            KY   LAW ENFORCEMENT

            ONE TREE DOWN. TIME ESTIMATED.

&&

SNYDER
Local storm report, Sep 5, 5:02 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     HEAVY RAIN       1 NNW WEST HARRISON     39.27N 84.84W
09/05/2012  M2.56 INCH       DEARBORN           IN   BROADCAST MEDIA

            AMOUNT BETWEEN 343 AND 453 PM

0430 PM     HEAVY RAIN       KYMESO CARROLLTON 2E    38.69N 85.14W
09/05/2012  M1.93 INCH       CARROLL            KY   MESONET

            30 MINUTE TOTAL

&&

SNYDER
Local storm report, Sep 5, 5:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT WED SEP 05 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HEAVY RAIN       VEVAY                   38.76N 85.07W
09/05/2012  M2.13 INCH       SWITZERLAND        IN   BROADCAST MEDIA

            RAIN TOTAL BETWEEN 332 AND 451 PM

&&

SNYDER

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 1:08 AM EDTDense Fog AdvisoryILNAuglaize, Butler, Champaign, Clark, Clinton, Darke and 18 more9 hr
Sep 5, 4:02 PM EDTSpecial Weather StatementILNHamilton28 min
Sep 5, 4:06 PM EDTAreal Flood AdvisoryILNButler, Hamilton114 min
Sep 5, 4:27 PM EDTSpecial Weather StatementILNHamilton33 min
Sep 5, 4:48 PM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton117 min

Nearby

Flash Flood Warnings in Ohio, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.